# SDR MASA200700044

- Difficulty date: January 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 4,069 hours, 3,140 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NLG120503
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,925 hours, 2,368 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2908 PHX - MLG DID NOT RETRACT.  MX REMOVED AND REPLACED MLG SELECTOR VALVE.  NO FURTHER DEFECTS NOTED.
